# SDR UPS04443319

- Difficulty date: September 30, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT BS 1241 WL 180 UPPER WING SPLICE PLATE NR 5 FASTENER HOLE CORROSION CRACK REVEALED AT WING UPPER SKIN LAYER.  RIGHT BS 1241 UPPER WING SPLICE PLATE NR 5 FASTENER HOLE AT UPPER SKIN LAYER REWORKED AS PER EO B747-5740-17032.
